# SDR COMA0860392

- Difficulty date: September 16, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 33,720 hours, 31,087 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 328A
- Condition: Failed
- Location: Nlg
- Part time: 35,923 hours, 32,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 6274 ON T/O FROM CVG RECEIVED NOSE GEAR DISAGREE MSG.  EMERGENCY DECLARED.  A/C RETURNED BACK TO CVG AND LANDED SAFELY.  R&R NLG PRIORITY VALVE.
